my dr is out of town for 1 week , inve been on flagyl 500 mf tid for 1 week. im confused my my balance is off my vision rolls i have muscle and joint pain should i discontione this medicine?
SEEK MEDICAL ATTENTION NOW! WHAT YOU ARE EXPERIENCING IS NOT EVEN LISTED AS SIDE EFFECTS, IT COULD BE SOMETIHNIG ELSE.-
You should definetely go to the hospital asap, have someone drive you there if not call a cab, if not just finally Dial 911 NOW
SIDE EFECTS CALL FDA at 1-800-FDA-1088.
I AM NOT A DOCTOR BUT YES DISCONTINUE IT
Please call a Doctor ASAP, YOU APPEAR TO BE HAVING SERIOUS SIDE EFFECTS, or call your pharmacist where you filled the RX and ask what information they can help you with. Do not wait, and do not just quit it first without permission. I hope to hear back from you I'd love to hear the results of your dilema. God Bless, and I wish you Luck.
Listen to Maso, he knows more than almost everyone on here and he does his research, so if he says quit the drug now, quit it and get to hospital. Your symptoms could be that of a stroke or just very unusual and dangerous effects of the flagyl, but it is a strong drug, not everyone can take it and you may be allergic. Don't continue it, it's just an antibiotic and you can get another from an emergency room Dr. as needed. You do not need to "wean" off of Flagyl, just d/c it and get into someone that can tell you what is happening. Let us know please and hope all ends up to be well. Dede
- Flagyl Information for Consumers
- Flagyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flagyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 3 answers
Posted 29 Oct 2011 • 2 answers
Can I take flagyl twice a day instead of 3 daily due to intolerable side effects? Will my infection?
Posted 19 Jul 2012 • 1 answer
Posted 28 Dec 2014 • 1 answer
Posted 2 Sep 2015 • 0 answers